Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extensions of torsion-complete groups


Authors: Paul Hill and Charles Megibben
Journal: Proc. Amer. Math. Soc. 44 (1974), 259-262
MSC: Primary 20K35
MathSciNet review: 0340452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Problem 54 in L. Fuch's Infinite abelian groups. Vol. II, is solved negatively. An abelian $ p$-group without elements of infinite height can be an extension of one torsion-complete group by another without itself being torsion complete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K35

Retrieve articles in all journals with MSC: 20K35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0340452-3
PII: S 0002-9939(1974)0340452-3
Keywords: Torsion-complete groups, extensions, abelian $ p$-groups, Fuch's Problem 54
Article copyright: © Copyright 1974 American Mathematical Society